International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 527374 | https://doi.org/10.1155/S0161171291000819

George M. Eid, "On Lindelöf lattices and separation", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 527374, 5 pages, 1991. https://doi.org/10.1155/S0161171291000819

On Lindelöf lattices and separation

Received29 Jun 1990
Revised17 Oct 1990

Abstract

Let X be an abstract set and a lattice of subsets of X. Some general properties of Lindelöf, regular as well as normal lattices are investigated for their measure implications and their relationship to separation properties. Moreover, we show that the generalized Wallman replete space and the generalized Wallman prime complete space are Lindelöf spaces if and only if certain measure relationships hold on .

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views75
Downloads365
Citations